In the cold season and viruses, many people think that the vitamins are the best protection for their body, but they can damage their health and cause pain!
Vitamins are essential for the health and vitality of the organism, but rarely who knows that taking vitamin tablets creates serious problems in the body.
Studies have shown that taking vitamin tablets often can cause painful heartburn. These pills irritate the esophagus and stimulate the secretion of gastric acid, which is the main cause of severe abdominal pain. Vitamin tablets are generally quite large and may endanger the functioning of the muscular ring, the stomach, and esophagus.
Doctors point out that if you suffer from a strong heartburn due to taking vitamin tablets, you should stop using them as soon as possible. But, if such vitamins are anticipated by therapy and your heartburn is bothered, it is advised to change the drug manufacturer and to choose smaller tablets.
Experts remind us that the effect of vitamin tablets has not yet been thoroughly explored, so it is best to turn to the classic supply of vitamins and minerals, through healthy foods.